Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Constant chest pain, worst during breathing, laying down on back. Antacids not working. Heart burn?

I ve been having constant chest pain for about a week. It s mostly in the center of my chest, gets worse when I breath in, and lay down on my back. It feels like a constant heavy pressure with pain. I ve tried antacids they don t do anything so I don t believe it s heart burn . My 7 month old is being treated for an enterobacter infection, not sure what all signs and symptoms one might have with that. Any ideas on what possible cause most likely is?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hello user,
You might be having peptic ulcer or gastric ulcer !
The more severe ones are not relived by just antacids, they require some local anaesthetics too, with some stomach Ph reducing drugs and some anti bacterials which kill helicobacter pylori, the main cause of peptic ulcer .

Another advice is to consume less spices (and less alcohol if u r consuming at all).

get well soon
Dr Hari Om Chandrakar
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor